# SDR SWAA020954

- Difficulty date: May 3, 2002
- Submitted: May 15, 2002
- Operation: Air carrier
- Aircraft: N508SW
- Make and model: Boeing 737-5H4
- Aircraft serial: 24185
- Aircraft time: 37,780 hours, 37,799 cycles
- System (JASC): 2731 · Elevator Tab Control System
- Part: Bushing
- Part number: BACB28AKMO7
- Condition: Worn
- Location: Rt Elevator
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED RON, SWA SI 11111-55, FOUND RT ELEVATOR TAB NR 1 HINGE BUSHING WORN.  REMOVED AND REPLACED NR 1 HINGE BUSHING PER MM.
